# SDR LR7A9985

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 3638011
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER HSP71189, FOUND NR 2 ENGINE SUPPORT FITTING CRACKED.  REPLACED FITTING PER SRM 583-54-20-10 USING P/N 3331795-3.
